# SDR DALA2019031201622

- Difficulty date: March 12, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 68,832 hours, 50,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT SEAT 33 E&D. FOUND LIGHT UNPLUGGED. CONNECTED SAME. CHECKS GOOD OK FOR SVC. (LP5765822)
